zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Compact and noncompact physical structures for the ZK-BBM equation. (English) Zbl 1078.35527
Summary: A variety of exact solutions for the (2 + 1) dimensional ZK-BBM equation are developed by means of the tanh method and the sine-cosine methods. Generalized forms of the ZK-BBM equation are studied. The tanh and the sine-cosine methods are reliable to derive solutions of distinct physical structures: compactons, solitons, solitary patterns and periodic solutions.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
37K40Soliton theory, asymptotic behavior of solutions
35B10Periodic solutions of PDE
Software:
MACSYMA
WorldCat.org
Full Text: DOI
References:
[1] Benjamin, R. T.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems. Philos. trans. Roy. soc. London 272, 47-78 (1972) · Zbl 0229.35013
[2] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering. (1991) · Zbl 0762.35001
[3] Hereman, W.; Takaoka, M.: Solitary wave solutions of nonlinear evolution and wave equations using a direct method and MACSYMA. J. phys. A 23, 4805-4822 (1990) · Zbl 0719.35085
[4] Hereman, W.; Korpel, A.; Banerjee, P. P.: A general physical approach to solitary wave construction from linear solutions. Wave motion 7, 283-289 (1985)
[5] Kadomtsev, B. B.; Petviashvili, V. I.: On the stability of solitary waves in weakly dispersive media. Sov. phys. Dokl. 15, 539-541 (1970) · Zbl 0217.25004
[6] Kivshar, Y. S.; Pelinovsky, D. E.: Self-focusing and transverse instabilities of solitary waves. Phys. rep. 331, 117-195 (2000)
[7] Li, B.; Chen, Y.; Zhang, H.: Exact travelling wave solutions for a generalized Zakharov-Kuznetsov equation. Appl. math. Comput. 146, 653-666 (2003) · Zbl 1037.35070
[8] Ludu, A.; Draayer, J. P.: Patterns on liquid surfaces: cnoidal waves, compactons and scaling. Physica D 123, 82-91 (1998) · Zbl 0952.76008
[9] Malfliet, W.: Solitary wave solutions of nonlinear wave equations. Am. J. Phys. 60, No. 7, 650-654 (1992) · Zbl 1219.35246
[10] Malfliet, W.; Hereman, W.: The tanh method: II. Perturbation technique for conservative systems. Phys. scr. 54, 569-575 (1996) · Zbl 0942.35035
[11] Monro, S.; Parkes, E. J.: The derivation of a modified Zakharov-Kuznetsov equation and the stability of its solutions. J. plasma phys. 62, No. 3, 305-317 (1999)
[12] Monro, S.; Parkes, E. J.: Stability of solitary-wave solutions to a modified Zakharov-Kuznetsov equation. J. plasma phys. 64, No. 3, 411-426 (2000)
[13] Parkes, E. J.; Duffy, B. R.: An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations. Comput. phys. Commun. 98, 288-300 (1996) · Zbl 0948.76595
[14] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502
[15] Wadati, M.: Introduction to solitons. Pramana: journal of physics 57, No. 5-6, 841-847 (2001)
[16] Wadati, M.: The modified kortweg-de Vries equation. J. phys. Soc. jpn. 34, 1289-1296 (1973)
[17] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[18] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons and fractals 13, No. 2, 321-330 (2002) · Zbl 1028.35131
[19] Wazwaz, A. M.: General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive $K(n,n)$ equations in higher dimensional spaces. Appl. math. Comput. 133, No. 2/3, 229-244 (2002) · Zbl 1027.35118
[20] Wazwaz, A. M.: A study of nonlinear dispersive equations with solitary-wave solutions having compact support. Math. comput. Simulat. 56, 269-276 (2001) · Zbl 0999.65109
[21] Wazwaz, A. M.: Compactons dispersive structures for variants of the $K(n,n)$ and the KP equations. Chaos solitons and fractals 13, No. 5, 1053-1062 (2002) · Zbl 0997.35083
[22] Wazwaz, A. M.: Compactons and solitary patterns structures for variants of the KdV and the KP equations. Appl. math. Comput. 139, No. 1, 37-54 (2003) · Zbl 1029.35200
[23] Wazwaz, A. M.: A computational approach to soliton solutions of the Kadomtsev-petviashili equation. Appl. math. Comput. 123, No. 2, 205-217 (2001) · Zbl 1024.65098
[24] Wazwaz, A. M.: An analytic study of compactons structures in a class of nonlinear dispersive equations. Math. comput. Simulat. 63, No. 1, 35-44 (2003) · Zbl 1021.35092
[25] Wazwaz, A. M.; Taha, T.: Compact and noncompact structures in a class of nonlinearly dispersive equations. Math. comput. Simulat. 62, No. 1-2, 171-189 (2003) · Zbl 1013.35072
[26] Wazwaz, A. M.: The tanh method for travelling wave solutions of nonlinear equations. Appl. math. Comput. 154, No. 3, 713-723 (2004) · Zbl 1054.65106
[27] Zabusky, N. J.; Kruskal, M. D.: Interaction of solitons in a collisionless plasma and the recurrence of initial states. Phys. rev. Lett. 15, 240-243 (1965) · Zbl 1201.35174
[28] Zakharov, V. E.; Kuznetsov, E. A.: On three-dimensional solitons. Soviet phys. 39, 285-288 (1974)